On simple modules of Hecke algebras of type Dn

Jun Hu*, Jianpan Wang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 2
  • Captures
    • Readers: 2
see details

Abstract

This is a continuation of our previous work. We classify all the simple ℋq (Dn) - modules via an automorphism h defined on the set {λ | D̃λ ≠ 0}. When fn (q) ≠ 0, this yields a classification of all the simple ℋq (Dn)-modules for arbitrary n. In general (i.e., q arbitrary), if λ (1) = λ (2), we give a necessary and sufficient condition (in terms of some polynomials) to ensure that the irreducible ℋq,1 (Bn)-module D̃λ remains irreducible on restriction to ℋq (Dn).

Original languageEnglish
Pages (from-to)953-960
Number of pages8
JournalScience in China, Series A: Mathematics
Volume44
Issue number8
DOIs
Publication statusPublished - Aug 2001

Keywords

  • Bipartitions
  • Hecke algebras
  • Specht modules

Fingerprint

Dive into the research topics of 'On simple modules of Hecke algebras of type Dn'. Together they form a unique fingerprint.

Cite this

Hu, J., & Wang, J. (2001). On simple modules of Hecke algebras of type Dn. Science in China, Series A: Mathematics, 44(8), 953-960. https://doi.org/10.1007/BF02878970